MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SAFIO S 60; PACING LEAD

BIOTRONIK SE & CO. KG SAFIO S 60; PACING LEAD
Model Number 370946
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.30 months, oversensing on the ventricular channel was reported.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut approx.17 cm distal to the is-1 connector pin.Only the proximal fragment was received for analysis.The distal fragment including the lead tip was not received for analysis.The returned lead fragment was visually and electrically analyzed.The visual inspection showed that the is-1 connector pin was sheard off.In addition, deformations of the inner coil close to the is-1 connector pin were found which most likely were caused by overrotation of the inner coil during the retraction of the fixation helix.Further investigation revealed that the insulation was, apart from the present fragmentation, free of breaches.During the electrical analysis, the dc resistances of the received conductor fragment were measured.No peculiarities were found.Further analysis of the returned lead fragment did not reveal any irregularity that might have contributed to the reported clinical observation.The manufacturing process for this lead was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SAFIO S 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9306716
Report Number1028232-2019-04923
Device Sequence Number11270309
Product Code NVN
UDI-Device Identifier04035479113957
UDI-Public04035479113957
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number370946
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1